# SDR REXA2012052200763

- Difficulty date: May 22, 2012
- Submitted: May 24, 2012
- Operation: Air carrier
- Aircraft: N823AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8023
- Aircraft time: 16,869 hours, 14,402 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Condition: Defective
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NOSE GEAR DISAGREE ON APPROACH INTO DTW, MX C/W MEL PROCEDURES AND PINNED GEAR DOWN.  PERFORMED PA 05-018G SCENARIO NR 2 SEE AML 2221288 DISC #  REMOVED AND REPLACED NLG SELECTOR VALVE SEE  AML 2221289 DISC NR 1 FOR BYPASSINGS.  GEAR OPS NORMAL.  DM X64012 CLOSED PLACARD REMOVED.  REMOVED AND REPLACED NLG SELECTOR VALVE PER AMM 32.33-10.
